MAUDE Adverse Event Report: VYAIRE MEDICAL VITAL SIGNS® ADULT ANESTHESIA BREATHING CIRCUIT; VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)

VYAIRE MEDICAL VITAL SIGNS® ADULT ANESTHESIA BREATHING CIRCUIT; VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)
Model Number ITAL SIGNS® ADULT ANESTHESIA BREATHING CIRCUIT
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer file the regulatory report under uf report# (b)(4).Reporting an issue on a4ux2044 vital signs® adult anesthesia breathing circuit with a small hole in the seam at the end of the bag.There is no information on patient involvement, however, the issue occurred in the operating room.

Brand Name
VITAL SIGNS® ADULT ANESTHESIA BREATHING CIRCUIT
Common Device Name
VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la produccion
no. 85, parque undustrial mex
mexicali, 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key12776024
Report Number8030673-2021-00215
Device Sequence Number5942090
Product Code BTM
UDI-Device Identifier10190752120006
UDI-Public(01)10190752120006
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberITAL SIGNS® ADULT ANESTHESIA BREATHING CIRCUIT
Device Catalogue NumberA4UX2044
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2021
Initial Report FDA Received Date11/08/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown